# SDR CALA2024010400027

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 71,718 hours, 24,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 332618
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1671 CAPACITY CHE CK FAILS.  REMOVED AND REPLACED PASSENGER CABIN,EMERGENCY LIGHT BATTERY PACK M1671 IAW B737 AMM 33-51-06-960-805 PERFORMED OP''S CHECK ,TEST PASSED.
